Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on complete resolutions


Authors: Fotini Dembegioti and Olympia Talelli
Journal: Proc. Amer. Math. Soc. 138 (2010), 3815-3820
MSC (2010): Primary 20J99
DOI: https://doi.org/10.1090/S0002-9939-2010-10422-7
Published electronically: May 20, 2010
MathSciNet review: 2679604
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

It is shown that the Eckmann-Shapiro Lemma holds for complete cohomology if and only if complete cohomology can be calculated using complete resolutions. It is also shown that for an 𝐿𝐻𝔉

-group $G$ the kernels in a complete resolution of a $\mathbb ZG$-module coincide with Benson’s class of cofibrant modules.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20J99

Retrieve articles in all journals with MSC (2010): 20J99


Additional Information

Fotini Dembegioti
Affiliation: Department of Mathematics, University of Athens, 15784 Athens, Greece

Olympia Talelli
Affiliation: Department of Mathematics, University of Athens, 15784 Athens, Greece

Received by editor(s): May 20, 2009
Received by editor(s) in revised form: January 28, 2010
Published electronically: May 20, 2010
Communicated by: Birge Huisgen-Zimmermann
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.